diarrhea and atripla and heart meds
Oct 12, 2007
I've recently had a heart drug eluting heart stent, am taking also Atripla HIV med, with Plavix Metoprolol in the mornings. Atripla, Lipitor, and Metoprolol in the evenings. Any reason that diarrhea should flare up. I've not had a problem with the atripla prior to this.
Response from Dr. Wohl
I do not see an obvious cause for diarrhea with this mix of meds. It is possible that the Lipitor is doing this and holding this drug for a few days, if your doc agrees, could help determine if this is the case.
A work up to make sure there is no infection causing the diarrhea should be done first.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will My Body Carry The Hpv Virus Forever?
- When You Have A Herpes Break Out How Long Does It Take To Get Blisters?
- What Does Genital Herpes Look Like On Men?
- What Do I Do If My Girlfriend Has Hpv?
- What Color Is The Fluid Inside Herpes Blisters?
- Took Antibiotics As Prescribed For Chlamydia And Still Have Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.